# SDR F3LA2010021700342

- Difficulty date: February 8, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 20,884 hours, 10,214 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5347039420800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION, NOTED CORROSION ON FITTING FORWARD OF FRAME 58.  MAINTENANCE REMOVED AND REPLACED FITTING IAW SRM 51-42-11 AND SRM 51-44-11.
